Cesaro wedge and weak Cesaro wedge FK-spaces


Ince H. G.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.52, no.1, pp.141-154, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 1
  • Publication Date: 2002
  • Doi Number: 10.1023/a:1021731623254
  • Title of Journal : CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Page Numbers: pp.141-154

Abstract

In this paper we deal with Cesaro wedge and weak Cesaro wedge FK-spaces, and give several characterizations. Some applications of these spaces to general summability domains are also studied.